| Model Number |
9733457 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported the cervical probe was deformed.This issue was noted outside of a procedure, and there was no patient involvement.Additional information was received stating the deformed probe was able to be verified.
Additional Manufacturer Narrative
The probe was returned to the manufacturer for analysis.Functional testing determined that the returned probe has a visibly bent tip.With markers attached and fully seated, the probe returned a good geometry error but a very high divot error due to the bent tip.(b)(4).If information is provided in the future, a supplemental report will be issued.